# SDR ASOA2013051003498

- Difficulty date: April 19, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,769 hours, 31,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS HOLE 610AB LOWER WING PLANK ACCESS HOLE HAS INDICATIONS OF CORROSION ON LANDING APPROX 50 PERCENT FULL SCREEN HOLE.  ACCESS HOLE FAILED NDT.  REPAIRED IAW EC/TC EO 600-57-81 & REO 601R-57-21-030, REV J.
